# SDR SWIA202156597

- Difficulty date: January 10, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME 349.00 BETWEEN STRG26R-STRB26L   (C-CHECK) RO 3/4/2021   REPLACED WITH NEW FRAME 349.00 BETWEEN STGR23L TO STGR24R REF CRJ-900 SRM 51-42-06-001-001-A01,SRM 51-42-21-001-001-A01 AND DWG SH670-31350- REV A. COMPLIED WITH 51-900-1002-SKY . PRESSURE LEAK CHECK GOOD.
